Geçiş Yönlendirmesi
Türkçe
English
Türkçe
Türkçe
English
Giriş
Geçiş Yönlendirmesi
Künyeye göre JAEM 2025, Vol 15, No 3 listeleme
Işık Üniversitesi Belgeliği
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2025, Vol 15, No 3
Künyeye göre JAEM 2025, Vol 15, No 3 listeleme
Işık Üniversitesi Belgeliği
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2025, Vol 15, No 3
Künyeye göre JAEM 2025, Vol 15, No 3 listeleme
JavaScript is disabled for your browser. Some features of this site may not work without it.
DSpace'de Ara
Bu Koleksiyon
Gelişmiş Arama
Künye JAEM 2025, Vol 15, No 3 için listeleme
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Bul
Sıra:
artan
azalan
Sonuçlar:
5
10
20
40
60
80
100
Güncelle
Toplam kayıt 20, listelenen: 1-20
artan
azalan
5
10
20
40
60
80
100
Künye Göre
Begum, M. H. J. & Fajeela, M. T. (2025). Fuzzy asterisk subalgebras and fuzzy asterisk ideals of GK-algebra. TWMS Journal of Applied and Engineering Mathematics, 15(3), 552-559.
[1]
Chatouh, K. (2025). Skew-cyclic linear codes over the finite ring Rp = Fp[v1, v2, · · · , vτ ]/‹v2i = 1, vivj − vjvi›: an in-depth exploration. TWMS Journal of Applied and Engineering Mathematics, 15(3), 511-525.
[1]
Damirchi, J., Shagholi, S. & Foadian, S. (2025). Cubic-Bspline collocation method for numerical solutions of the nonlinear fractional order Klein–Gordon equation. TWMS Journal of Applied and Engineering Mathematics, 15(3), 526-537.
[1]
Gharahasanlou, T. K. & Roomi, V. (2025). Homoclinic orbits in generalized planar system of Liénard type. TWMS Journal of Applied and Engineering Mathematics, 15(3), 675-687.
[1]
Kavitha, M. & Hepzibah, R. I. (2025). New operations on Pythagorean Neutrosophic Fuzzy Sets. TWMS Journal of Applied and Engineering Mathematics, 15(3), 560-576.
[1]
Kumar, K. & Kumar, R. (2025). A discussion on controllability of semilinear impulsive functional differential equations of second order. TWMS Journal of Applied and Engineering Mathematics, 15(3), 590-601.
[1]
Mahdi, Nada K. & Khudair, Ayad R. (2025). Some analytical results on the ∆−fractional dynamic equations. TWMS Journal of Applied and Engineering Mathematics, 15(3), 577-589.
[1]
Meenakshi, S., Muhiuddin, G., Porselvi, K. & Elavarasan, B. (2025). Hybrid right and left bi-quasi ideals of semirings. TWMS Journal of Applied and Engineering Mathematics, 15(3), 538-551.
[1]
Mohan, J. K., Sheeja, T. K. & Kuriakose, A. S. (2025). On the convergence of sequences in fuzzy topological spaces. TWMS Journal of Applied and Engineering Mathematics, 15(3), 703-715.
[1]
Olanrewaju, R. O. & Olanrewaju, S. A. (2025). Regime switching of mixture autoregressive process for discretized time events. TWMS Journal of Applied and Engineering Mathematics, 15(3), 627-642.
[1]
Pandian, P. C. (2025). On the covering radius of some classes of DNA code over finite ring. TWMS Journal of Applied and Engineering Mathematics, 15(3), 643-650.
[1]
Parejiya, J., Lalchandani, P. T., Jani, D. B. & Mundadiya, S. (2025). Harmonic Mean Cordial labeling of some well known graphs. TWMS Journal of Applied and Engineering Mathematics, 15(3), 651-660.
[1]
Parvathy, C. R. & Sofia, A. (2025). Nonparametric statistical hypothesis testing in soft set theory. TWMS Journal of Applied and Engineering Mathematics, 15(3), 501-510.
[1]
Pavithra, S., Manimaran, A., Praba, B., Erfanian, A. & Muchtadi Alamsyah, I. (2025). A study on the complements of the elements of Z-soft covering based rough lattice and its application. TWMS Journal of Applied and Engineering Mathematics, 15(3), 602-612.
[1]
Prasad, C. & Parida, P. K. (2025). Modified Newton method in Riemannian manifolds. TWMS Journal of Applied and Engineering Mathematics, 15(3), 661-674.
[1]
Sharma, P. K. (2025). A study on group action on intuitionistic fuzzy primary and semiprimary ideals. TWMS Journal of Applied and Engineering Mathematics, 15(3), 688-702.
[1]
Sivakumar, R., Shanmugam, E., Pandiaraja, D. & Kathiresan, KM. (2025). Radial and antipodal domination number of trees. TWMS Journal of Applied and Engineering Mathematics, 15(3), 716-727.
[1]
Slime, M., El Kamli, M. & Khal, A. O. (2025). On the bi-extremal bi-stabilization of a cooperative game in product space N1 × N2. TWMS Journal of Applied and Engineering Mathematics, 15(3), 613-626.
[1]
Some, B., Das, P. & Pal, A. (2025). Balance spherical fuzzy graph and their applications. TWMS Journal of Applied and Engineering Mathematics, 15(3), 728-747.
[1]
Vinatih, R. S. & Indriati, B. D. (2025). Edge irregular reflexive labeling on double broom graph and comb of cycle and star graph. TWMS Journal of Applied and Engineering Mathematics, 15(3), 748-761.
[1]
Göz at
Tüm DSpace
Bölümler & Koleksiyonlar
Tarihe Göre
Yazara Göre
Başlığa Göre
Konuya Göre
Türe Göre
Dile Göre
Bölüme Göre
Kategoriye Göre
Yayıncıya Göre
Erişim Şekli
Işık Yazarına Göre
Künyeye Göre
Bu Koleksiyon
Tarihe Göre
Yazara Göre
Başlığa Göre
Konuya Göre
Türe Göre
Dile Göre
Bölüme Göre
Kategoriye Göre
Yayıncıya Göre
Erişim Şekli
Işık Yazarına Göre
Künyeye Göre
Hesabım
Giriş
Kayıt